# SDR 973009307

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48088
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 580500011
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, TAILCONE FAILED TO DROP USING INTERIOR HANDLE.  REPLACED CABLE AND RIGGED, DEPLOYMENT CHECK OK.
